# SDR DALA2023091207466

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 72,252 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4408623) EMERGENCY EXIT SIGN WILL NOT ILLUMINATE OVER L1 DOOR. REMOVED AND REPLACED EMERGENCY BATTERY AT LOCATION M1675 IAW B737 AMM 33-51.
